Refinement of the Jensen integral inequality

[thumbnail of math-2016-0020.pdf]
math-2016-0020.pdf - Published Version (245kB)

Dragomir, Sever S ORCID: 0000-0003-2902-6805, Khan, MA and Abathun, A (2016) Refinement of the Jensen integral inequality. Open Mathematics, 14 (1). 221 - 228.

Dimensions Badge

Altmetric Badge

Item type Article
DOI 10.1515/math-2016-0020
Official URL
Subjects Historical > FOR Classification > 0101 Pure Mathematics
Current > Division/Research > College of Science and Engineering
Keywords Jensen's inequality; inequalities; information theory; linear functionals
Citations in Scopus 19 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login